# SDR SIMA20120718004

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 20,280 hours, 17,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE LEFT AND RIGHT EXTERIOR LIGHTS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
